# SDR DALA2019012600537

- Difficulty date: January 25, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 72,206 hours, 53,502 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON CUT OUT OF AFT LAVATORY SERVICE PANEL AT LT FUSELAGE. CUT OUT OF AFT LAVATORY SERVICE PANEL AT LT FUSELAGE WAS REPAIRED PER ETI-88-19-002 REV. 4 AND ERA 472127-14 REV.: D SEC: IV CORROSION LEVEL 2. ACCOMPLISH ERA 472127-14 SEC V WITHIN EVERY 3,000 CYCLES AFTER COMPLETION OF SECTION I TIME LIMITED REPAIR AND ACCOMPLISH ERA 472127-14 SEC VI AT OR BEFORE 8,000 CYCLES AFTER INSTALLATION OF SECTION I TIME-LIMITED REPAIR BOTH FOLLOWED UNDER LOG PAGE 0918562. (LP0919054)
